# SDR CALA2025051904776

- Difficulty date: May 16, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 108,948 hours, 14,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M/D R4 DOOR AFT EMERGENCY POWER SUPPLY M33409 BATTERY PACK FOUND LOW CAPACITY.   REPLACED THE M/D R4 DOOR AFT EMERGENCY POWER SUPPLY M33409 BATTERY PACK AS PER AMM 33-51-06-960-802 REV 103,  PERFORMED THE NEW BATTERY PACK INSTALLATION TEST AS PER AMM 33-51-06-960-802 REV 104.PERFORMED THE NEW BATTERY PACK CAPACITY AS PER AMM 33-51-06-200-801 REV 104,TEST RESULT NORMAL.
